MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, M

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, M
Catalog Number 78-40020
Medical Device Problem Codes Accessory Incompatible (1004); Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
This event concerns a peek single-stage procedure.As provided dicom data turned out to be incompatible with brainlab dicom images needed to be re-exported.The procedure was completed successfully and no medical intervention, surgical delay or any adverse consequences were reported.
 
Additional Manufacturer Narrative
The reported event was confirmed based on the analysis of the dicom data provided.A compatibility issue occurred when navigation data created with one software version could not be used with the surgeon's navigation system during surgery, even though the data complied with international standards.The problem was solved by using an older software version.Alternative methods of transferring surgical plans - such as manual measurements or a marking aid - are available and recommended if compatibility cannot be confirmed prior to surgery.Based on the investigation steps performed, no product issue has been identified that indicates nonconformity, an unfavorable trend or an unexpected hazard/harm.Therefore, no corrective action is required at this time.Product surveillance will continue to monitor complaints of this nature for adverse trends.
 
Event or Problem Description
No new information.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT, M
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20913924
Report Number0008010177-2024-00139
Device Sequence Number20948857
Product Code GWO
UDI-Device Identifier07613327129335
UDI-Public07613327129335
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-40020
Device Lot Number2409261009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown